# SDR AALA202501075443

- Difficulty date: January 4, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 98,276 hours, 12,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ESCAPE PATH LIGHT FWD POSITION ON SEAT 13H IS INOP. MAINTENANCE RELAMPED IAW AMM 33-51-05,
